MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENTII TRITANIUM CLUSTER54E; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENTII TRITANIUM CLUSTER54E; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 702-04-54E
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding malposition involving a trident ii shell was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient's hip was revised due to malposition and recurrent subluxation due to excessive anteversion.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.Not returned.
 
Event or Problem Description
Patients acetabulum was revised for malposition and recurrent subluxation due to excessive anteversion.Trident ii tritanium cluster shell 54mm was replaced with a trident ii tritanium multihole 54mm shell and 36mm neutral liner.Femoral head was replaced with a 36 +5 c-taper head and v40-c-taper conversion sleeve.

Brand Name
TRIDENTII TRITANIUM CLUSTER54E
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key12106080
Report Number0002249697-2021-01126
Device Sequence Number14466192
Product Code LPH
UDI-Device Identifier07613327344073
UDI-Public07613327344073
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K171768
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number702-04-54E
Device Catalogue Number702-04-54E
Device Lot Number81144001A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2021
Initial Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR